Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear sir/madam, From past few days I am experiencing shiverness in my hands, legs & getting a pain in knee joints while sitting & a slight illness. I am having a habit of watching porn more & masturbating, Is this the side effect for it?

1 Doctor Answered
Dear sir/madam,
From past few days I am experiencing shiv...
Dear Lybrate user, Shivering of hands and legs may be due to depression, stress, low BP, Low Sugar etc, due to lack of symptoms homeo medicine can not be provided as it needs details of the patient. Let me know the details.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.